Alert archive / Florida / Special Weather Statements in 2008
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 19, 2008, 4:38 AM EDT for Collier County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2008, 4:38 AM EDT (08:38 UTC)
- Expired
- Aug 19, 2008, 5:30 AM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 120 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS82 KMFL 190844
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 AM EDT TUE AUG 19 2008
FLZ069-070-075-190930-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY
FL-
438 AM EDT TUE AUG 19 2008
...TROPICAL STORM FAY HAS MOVED ONTO THE SOUTHWEST FLORIDA COAST...
TROPICAL STORM FAY HAS MOVED UPON THE SOUTHWEST FLORIDA COAST
BETWEEN MARCO ISLAND AND CHOKOLOSKEE. VERY GUSTY STRONG TROPICAL
STORM FORCE WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS...CAN BE
EXPECTED FROM THE COAST INLAND FROM ROUTE 29 WEST TO THE COAST AND
NORTHWARD ACROSS ALLIGATOR ALLEY.
VERY HEAVY RAINS WILL FALL...POSSIBLY UP TO 1 TO 2 INCHES AN HOUR
...WITH FLOODING POSSIBLE ACROSS SOUTHWEST COLLIER COUNTY.
ALSO...THIS WILL BE AN ENVIRONMENT FAVORABLE FOR TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT FOR SOUTHERN FLORIDA THROUGH 800
EDT.
LAT...LON 2619 8169 2619 8126 2580 8127 2580 8135
2583 8135 2587 8147 2589 8148 2584 8151
2587 8152 2591 8161 2589 8163 2592 8164
2589 8168 2586 8166 2584 8168 2584 8169
2597 8169 2597 8167 2598 8169
TIME...MOT...LOC 0838Z 270DEG 0KT 2632 8094 2582 8094
$$
JRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 19, 12:24 AM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Aug 19, 12:24 AM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1224 AM EDT TUE AUG 19 2008
.AVIATION...TROPICAL STORM FAY NEARING SW FLA COAST WITH SPIRAL
RAIN BANDS ROTATING THRU FLA STRAITS/BAY AND THRU ATLC COASTAL
WATERS. ALL TERMINALS WILL HAVE INTERMITTANT IFR CIG/VSBY IN HVY RA
WITH WINDS GUSTS EXCEEDING 25 KT GENERALLY BUT AT KAPF COULD SEE
GUSTS EXCEED 60 KT. TAFS WILL BE AMENDED AS NEEDED.
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-
FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-
FLZ172-FLZ173-FLZ174.
TROPICAL STORM WIND WARNING UNTIL 8 AM EDT WEDNESDAY FOR FLZ063-
FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074.
HURRICANE WARNING FOR FLZ069-FLZ075.
TROPICAL STORM WARNING FOR FLZ168-FLZ172-FLZ173-FLZ174.
AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
AMZ671.
GM...HURRICANE WARNING FOR GMZ656-GMZ657-GMZ676.
&&
SHORT TERM/AVIATION...15/JRHazardous weather outlook, Aug 19, 4:25 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 425 AM EDT TUE AUG 19 2008 FLZ063-066>075-168-172>174-191800- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 425 AM EDT TUE AUG 19 2008 ...HURRICANE WARNING SOUTHWEST GULF COAST AND ADJACENT WATERS... ...TROPICAL STORM WARNING SOUTH MIAMI-DADE, ATLANTIC COAST AND WATERS... ...TROPICAL STORM WIND WARNING REMAINDER OF MAINLAND SOUTH FLORIDA... ...FLOOD WATCH IN EFFECT ENTIRE MAINLAND... ...TORNADO WATCH IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT SEE THE HURRICANE LOCAL STATEMENT ISSUED BY THE MIAMI NATIONAL WEATHER SERVICE IN MIAMI TO GET DETAILS ABOUT THE WEATHER EFFECTS ON SOUTH FLORIDA FROM THIS TROPICAL STORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON WEDNESDAY THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE PRIMARY RISKS FROM THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AS TROPICAL STORM FAY AFFECTS SOUTH FLORIDA. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Aug 19, 2:21 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
221 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TROPICAL STORM KEY BISCAYNE 25.69N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
FWYF1 38 KTS GUSTING TO 45 KTS AT 0451Z.
0103 AM TROPICAL STORM FLAMINGO 25.15N 80.94W
08/19/2008 MAINLAND MONROE FL MESONET
FLM HANDAR 35 KTS GUST TO 46 KTS AT 0503Z.
0136 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK HANDAR 34 KTS GUST TO 41 KTS AT 0536Z.
0151 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK HANDAR 34 KTS GUST TO 41 KTS AT 0551Z.
0155 AM TROPICAL STORM KEY BISCAYNE 25.69N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
FWYF1 35 KTS GUSTING TO 47 KTS AT 0555Z.
0203 AM TROPICAL STORM FLAMINGO 25.15N 80.94W
08/19/2008 MAINLAND MONROE FL MESONET
FLM HANDAR 35 KTS GUST TO 46 KTS AT 0603Z.
&&
CARACOZZALocal storm report, Aug 19, 3:15 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
315 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TROPICAL STORM MIAMI BEACH 25.81N 80.13W
08/19/2008 MIAMI-DADE FL MESONET
MBF REPORTED 34 KTS WITH GUST OF 41 KTS AT 555Z.
&&
RIVERASpecial weather statement, Aug 19, 3:30 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 330 AM EDT TUE AUG 19 2008 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657- 676-190900- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK... CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE... COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD... FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES... WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI... MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI... KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 330 AM EDT TUE AUG 19 2008 ...TROPICAL STORM FAY APPROACHING COLLIER COUNTY COAST... ...RAIN BANDS MOVING ACROSS SOUTH FLORIDA... ...RISK OF TORNADOES MAINLY NORTH OF ALLIGATOR ALLEY... ...TORRENTIAL DOWNPOURS MAIN CONCERN SOUTH OF ALLIGATOR ALLEY... ...WINDS AND RAINFALL INCREASING RAPIDLY OVER COASTAL COLLIER... THROUGH 500 AM...RAIN BANDS FROM TROPICAL STORM FAY...LOCATED OVER THE SOUTHEAST GULF OF MEXICO...WILL CONTINUE TO PROPAGATE NORTH AS THEY ROTATE SOUTHEAST TO NORTHWEST AHEAD OF THE SYSTEM MAINLY IN AREAS ALONG AND NORTH OF ALLIGATOR ALLEY. THESE RAIN BANDS WILL BE CAPABLE OF PRODUCING QUICK TORNADOES AND VERY HEAVY SQUALLS RESULTING POTENTIALLY IN LOCALLY HEAVY RAIN AMOUNTS. SOUTH OF ALLIGATOR ALLEY...RAIN BANDS PROPAGATING NORTH AS THEY ROTATE AROUND THE SYSTEM FROM THE SOUTH WILL HAVE THE POTENTIAL TO PRODUCE TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES IN SHORT PERIODS OF TIME. THIS MAY LEAD TO QUICK FLOODING OF STREETS AND POORLY DRAINED AREAS. THE TORNADO THREAT IN THIS AREAS SOUTH OF ALLIGATOR ALLEY WILL SLOWLY SUBSIDE DURING THE MORNING HOURS. TROPICAL STORM FAY WILL CONTINUE TO MOVE NORTH AT 7 MPH THROUGH THE EARLY MORNING HOURS WHICH WOULD BRING IT ONSHORE IN THE VICINITY OF NAPLES SOMETIME AROUND SUNRISE UNLESS THE TRACK OR SPEED OF MOVEMENT CHANGES BEFORE THEN. A LARGE RAIN BAND NORTH OF THE CENTER ACROSS NAPLES EAST INTO THE INTERIOR WILL SPREAD NORTH ACROSS COASTAL COLLIER COUNTY THROUGH COLLIER COUNTY INTO HENDRY AND GLADES COUNTIES OVER THE NEXT COUPLE OF HOURS. STRONG GUSTY WINDS WITH CLOSE TO HURRICANE FORCE WILL BE POSSIBLE THROUGH THE MORNING HOURS WITH ANY OF THIS ACTIVITY. TORRENTIAL DOWNPOURS WILL ALSO OCCUR WITH RAINFALL RATES OF 2 TO 3 INCHES AN HOUR. JR
Local storm report, Aug 19, 4:22 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 AM HAIL NAPLES 26.14N 81.80W
08/19/2008 E1.00 INCH COLLIER FL EMERGENCY MNGR
COLLIER EM REPORTED QUARTER SIZED HAIL OFF FIDDLERS CREEK
NEAR MAINSAIL... NORTH OF MARCO ISLAND OFF HIGHWAY 91
0400 AM TROPICAL STORM EVERGLADES CITY 25.86N 81.39W
08/19/2008 COLLIER FL OFFICIAL NWS OBS
EVERGLADES CITY...EGC... HANDAR REPORTED SUSTAINED WIND
OF 32 MPH WITH GUST TO 53 MPH
&&
EBAUGHLocal storm report, Aug 19, 4:37 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
437 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TROPICAL STORM KEY BISCAYNE 25.69N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
FWY BUOY REPORTED 40 KTS WINDS GUSTING TO 46 KTS AT 750Z.
0406 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK REPORTED 34 KTS WINDS GUSTING TO 42 KTS AT 806Z.
0410 AM TROPICAL STORM MIAMI BEACH 25.81N 80.13W
08/19/2008 MIAMI-DADE FL MESONET
MBF HANDAR REPORTED 34 KTS WINDS GUSTING TO 42 KTS AT
810Z.
&&
RIVERASpecial weather statement, Aug 19, 4:38 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 AM EDT TUE AUG 19 2008
FLZ069-070-075-190930-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY
FL-
438 AM EDT TUE AUG 19 2008
...TROPICAL STORM FAY HAS MOVED ONTO THE SOUTHWEST FLORIDA COAST...
TROPICAL STORM FAY HAS MOVED UPON THE SOUTHWEST FLORIDA COAST
BETWEEN MARCO ISLAND AND CHOKOLOSKEE. VERY GUSTY STRONG TROPICAL
STORM FORCE WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS...CAN BE
EXPECTED FROM THE COAST INLAND FROM ROUTE 29 WEST TO THE COAST AND
NORTHWARD ACROSS ALLIGATOR ALLEY.
VERY HEAVY RAINS WILL FALL...POSSIBLY UP TO 1 TO 2 INCHES AN HOUR
...WITH FLOODING POSSIBLE ACROSS SOUTHWEST COLLIER COUNTY.
ALSO...THIS WILL BE AN ENVIRONMENT FAVORABLE FOR TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT FOR SOUTHERN FLORIDA THROUGH 800
EDT.
LAT...LON 2619 8169 2619 8126 2580 8127 2580 8135
2583 8135 2587 8147 2589 8148 2584 8151
2587 8152 2591 8161 2589 8163 2592 8164
2589 8168 2586 8166 2584 8168 2584 8169
2597 8169 2597 8167 2598 8169
TIME...MOT...LOC 0838Z 270DEG 0KT 2632 8094 2582 8094
JRThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 18, 9:45 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:01 PM EDT | Tornado Warning | MFL | Broward | 14 min |
| Aug 18, 10:03 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 19, 12:30 AM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 12:41 AM EDT | Tornado Warning | MFL | Palm Beach | 19 min |
| Aug 19, 1:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 1:13 AM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 19, 1:28 AM EDT | Tornado Warning | MFL | Palm Beach | 32 min |
| Aug 19, 1:57 AM EDT | Tornado Warning | MFL | Collier, Hendry | 63 min |
| Aug 19, 2:04 AM EDT | Tornado Warning | MFL | Palm Beach | 41 min |
| Aug 19, 2:08 AM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 19, 2:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 2:55 AM EDT | Tornado Warning | MFL | Palm Beach | 50 min |
| Aug 19, 3:01 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 19, 3:07 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 3:07 AM EDT | Tornado Warning | MFL | Collier, Hendry | 53 min |
| Aug 19, 3:35 AM EDT | Tornado Warning | MFL | Collier | 40 min |
| Aug 19, 3:43 AM EDT | Tornado Warning | MFL | Palm Beach | 47 min |
| Aug 19, 3:53 AM EDT | Special Marine Warning | MFL | 112 min | |
| Aug 19, 4:25 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 4:36 AM EDT | Tornado Warning | MFL | Palm Beach | 24 min |
| Aug 19, 4:51 AM EDT | Areal Flood Advisory | MFL | Collier | 114 min |
| Aug 19, 5:00 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 30 min |
| Aug 19, 5:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 5:07 AM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| Aug 19, 5:25 AM EDT | Special Marine Warning | MFL | 50 min | |
| Aug 19, 5:30 AM EDT | Tornado Warning | MFL | Glades, Hendry, Palm Beach | 30 min |
| Aug 19, 5:36 AM EDT | Tornado Warning | MFL | Miami-Dade | 24 min |
| Aug 19, 5:43 AM EDT | Areal Flood Warning | MFL | Collier | 11 hr |
| Aug 19, 5:49 AM EDT | Tornado Warning | MFL | Palm Beach | 26 min |
| Aug 19, 5:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 19, 5:59 AM EDT | Tornado Warning | MFL | Palm Beach | 31 min |
| Aug 19, 6:10 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 19, 6:31 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 59 min |
| Aug 19, 6:48 AM EDT | Tornado Warning | MFL | Palm Beach | 27 min |
| Aug 19, 7:10 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 7:15 AM EDT | Tornado Warning | MFL | Palm Beach | 30 min |
| Aug 19, 7:29 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 7:32 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 7:33 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 19, 7:38 AM EDT | Tornado Warning | MFL | Monroe | 22 min |
| Aug 19, 7:40 AM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 35 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Palm Beach | 44 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Monroe | 29 min |
| Aug 19, 8:49 AM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Aug 19, 9:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 9:14 AM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 9:15 AM EDT | Flash Flood Warning | MFL | Hendry | 3 hr |
| Aug 19, 9:35 AM EDT | Tornado Warning | MFL | Palm Beach | 25 min |
| Aug 19, 9:44 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 10:49 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 56 min |
| Aug 19, 11:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 19, 12:15 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 12:16 PM EDT | Flash Flood Warning | MFL | Glades, Hendry | 3 hr |
| Aug 19, 12:34 PM EDT | Areal Flood Warning | MFL | Collier, Glades, Hendry | 4 hr |
| Aug 19, 12:35 PM EDT | Special Weather Statement | MFL | Glades | 85 min |
| Aug 19, 12:39 PM EDT | Special Marine Warning | MFL | 111 min | |
| Aug 19, 12:42 PM EDT | Small Craft Advisory | MFL | 55 hr | |
| Aug 19, 12:47 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 58 min |
| Aug 19, 12:55 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 50 min |
| Aug 19, 1:38 PM EDT | Hurricane Local Statement | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 8 hr |
| Aug 19, 1:41 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Aug 19, 2:38 PM EDT | Special Weather Statement | MFL | Glades | 67 min |
| Aug 19, 3:28 PM EDT | Flash Flood Warning | MFL | Glades | 2 hr |
| Aug 19, 3:48 PM EDT | River Flood Warning | MFL | Glades | 9 days |
| Aug 19, 4:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 5:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 19, 5:29 PM EDT | Flash Flood Warning | MFL | Glades | 7 hr |
| Aug 19, 6:34 PM EDT | Special Marine Warning | MFL | 86 min |
Nearby
Special Weather Statements in Florida, 2008Every special weather statement in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.